# SDR DJFA200100012

- Difficulty date: February 27, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N519CW
- Make and model: Amd FALCON50MYST
- Aircraft serial: 50019
- Aircraft time: 5,897 hours, 3,480 cycles
- Engine: Garrtt TFE731*
- Engine time: 5,775 hours, 3,433 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 8310441
- Condition: Misinstalled
- Location: Engine
- Part time: 11 hours, 5 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE SHUTDOWN IN FLIGHT AFTER OIL PRESSURE INDICATION FLUCTUATION.
